MathSciNet Relay Station
MathSciNet bibliographic data
MR779714 (86m:58123) 58F17 (58F27)
Gutkin, E. Billiards on almost integrable polyhedral surfaces. Ergodic Theory Dynam. Systems 4 (1984), no. 4, 569–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement